# SDR SB04135

- Difficulty date: September 28, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- Engine: Ge CFM563B1
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601935
- Part serial: 87090649
- Condition: Faulty
- Location: Cockpit
- Part time: 30,414 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING A HEADING CHANGE, THE AUTOPILOT ROLLED THE AIRCRAFT INTO A 40 DEGREE BANK BEFORE THE PILOT COULD DISCONNECT IT.  MAINTENANCE REPLACED THE MODE CONTROL PANEL.
